Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Healthcare Services My Meds
Description
Directions
Ingredients
Warnings

Tylenol Children's Fever & Pain Suspension Liquid is for fast, effective relief of pain and fever due to colds, flu, toothaches or immunizations.




Medicinal Ingredients: Each 5 mL contains:
Acetaminophen 160mg (Pain reliever/Fever Reducer)

Non-Medicinal Ingredients (alphabetical): butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, FD&C red no. 40, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child:

• Has a serious liver or kidney disease; or
• Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C (59 - 86°F).

Follow directions on the bottle.

Similar Products